# SDR FDEA200903231016

- Difficulty date: March 23, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 2,771 hours, 1,468 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5327049020000
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK NR 2 RT, 6 INCHES FWD OF FR 64 HAS 1 WORN SCALLOPS.  REMOVED DAMAGED SECTION OF NR 2 TRACK AND INSTALLED SEAT TRACK SPLICE REPAIR AT SEAT TRACK NR 2 RT BETWEEN FRAME 62 AND FRAME 64 IAW SRM 53-10-16, FIG 201, PAGE 207/208.
